CSpace

Browse/Search Results:  1-10 of 36 Help

Selected(0)Clear Items/Page:    Sort:
Wellposedness for the fourth order nonlinear Schrodinger equations 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2006, 卷号: 320, 期号: 1, 页码: 246-265
Authors:  Hao, CC;  Hsiao, L;  Wang, BX
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
fourth order nonlinear Schrodinger equations  Cauchy problem  wellposedness  smoothing effects  
Quasineutral limit of a time-dependent drift-diffusion-Poisson model for p-n junction semiconductor devices 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2006, 卷号: 225, 期号: 2, 页码: 411-439
Authors:  Hsiao, L;  Wang, S
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
quasineutral limit  time-dependent drift-diffusion equations  p-n junction  multiple scaling asymptotic expansions  gimel-weighted Liapunov-type functional  
Large time behavior and energy relaxation time limit of the solutions to an energy transport model in semiconductors 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2005, 卷号: 312, 期号: 2, 页码: 596-619
Authors:  Chen, L;  Hsiao, L;  Li, Y
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
energy transport  drift diffusion  large time behavior  energy relaxation time limit  entropy inequality  
Large time behavior and global existence of solution to the bipolar defocusing nonlinear Schrodinger-Poisson system 期刊论文
QUARTERLY OF APPLIED MATHEMATICS, 2004, 卷号: 62, 期号: 4, 页码: 701-710
Authors:  Hao, CC;  Hsiao, L
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Modified scattering for bipolar nonlinear Schrodinger-Poisson equations 期刊论文
MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES, 2004, 卷号: 14, 期号: 10, 页码: 1481-1494
Authors:  Hao, CC;  Hsiao, L;  Li, HL
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
bipolar nonlinear Schrodinger-Poisson  Cauchy problem  global existence  modified scattering operator  
Global existence and asymptotic behavior to the solutions of 1-D Lyumkis energy transport model for semiconductors 期刊论文
QUARTERLY OF APPLIED MATHEMATICS, 2004, 卷号: 62, 期号: 2, 页码: 337-358
Authors:  Chen, L;  Hsiao, L;  Li, Y
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
The solution of Lyumkis energy transport model in semiconductor science 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2003, 卷号: 26, 期号: 16, 页码: 1421-1433
Authors:  Chen, L;  Hsiao, L
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Lyumkis energy transport model for  semiconductors  isothermal state  Sobolev embedding  parabolic system  
The asymptotic behaviour of global smooth solutions to the multi-dimensional hydrodynamic model for semiconductors 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2003, 卷号: 26, 期号: 14, 页码: 1187-1210
Authors:  Hsiao, L;  Ju, QC;  Wang, S
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
multi-dimensional hydrodynamic model  semiconductors  asymptotic  smooth solution  
Large time behavior of solutions of the bipolar hydrodynamical model for semiconductors 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2003, 卷号: 192, 期号: 2, 页码: 326-359
Authors:  Gasser, I;  Hsiao, L;  Li, HL
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
The asymptotic behavior of globally smooth solutions of the multidimensional isentropic hydrodynamic model for semiconductors 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2003, 卷号: 192, 期号: 1, 页码: 111-133
Authors:  Hsiao, L;  Markowich, PA;  Wang, S
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
multidimensional hydrodynamic model  semiconductors  asymptotic behavior  globally smooth solution